Partitioning topological spaces into countably many pieces
Authors: P. Komjáth and W. Weiss
Journal: Proc. Amer. Math. Soc. 101 (1987), 767-770
MSC: Primary 54A25; Secondary 04A20, 05A17
MathSciNet review: 911048
Abstract: We assume and determine which larger can replace . If is first countable, any countable can replace . If the character of is , it is consistent and independent whether can always replace . Consistently cannot replace for any of size .
-  Kenneth Kunen, Set theory, Studies in Logic and the Foundations of Mathematics, vol. 102, North-Holland Publishing Co., Amsterdam-New York, 1980. An introduction to independence proofs. MR 597342
-  William Weiss, Partitioning topological spaces, Mathematics of Ramsey theory, Algorithms Combin., vol. 5, Springer, Berlin, 1990, pp. 154–171. MR 1083599, https://doi.org/10.1007/978-3-642-72905-8_11